# SDR MALA010314

- Difficulty date: March 1, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- Aircraft time: 8,926 hours, 10,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, IN NASHVILLE, TN.  CORROSION ON RT FLOOR SUPPORT FLANGE, AT RBL 33 FROM FS 500 THRU STA 535. MAINTENANCE REMOVED CORROSION, TREATED W/ ALODINE 1200, MATERIAL REMAINING WITHIN ALLOWABLE LIMITS. ALODINE, PRIMED AND PAINTED FLANGES.
